# SDR DALA2025040802731

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,013 hours, 38,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 AD / A.A. CRACK OF 0.187" LENGTH WAS FOUND ON RH FUSELAGE FRAME INNER-CHORD STA. 1640 LOCATED AT SECOND FASTENER BELOW INTERCOSTAL STRAP S-14. CORRECTIVE ACTION: SUMMARY OF NRC 00177: FUSELAGE MAIN FRAME STA 1640 RH WAS REPAIRED PER ER/A 591892-14AD REV. A SECTION II: REPAIR INSTRUCTIONS. (0896392)
